CureZone   Log On   Join
Re: Possible Mirena side effects?? Please help!!
 
Jane123 Views: 1,978
Published: 11 years ago
 
This is a reply to # 1,567,635

Re: Possible Mirena side effects?? Please help!!


You're not crazy. I've read of others with the same problems. Doctors always deny it could be the Mirena, but we all know the truth. The artificial hormone is the culprit. Some women have complained they feel as if they've been thrown into an early menopause. Did your doctor, like so many others, tell you the hormone stays in your uterus? Not true...it does become systemic and it's even found in breast milk. Please warn all breast feeding mothers you know not to get the Mirena because they will be feeding their babies an artificial hormone. I hope you decide to get it removed so you can start the long recovery process.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.com

0.500 sec, (1)